MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE PRE-ATTACHED HOLDER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE PRE-ATTACHED HOLDER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 368650
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Codes Needle Stick/Puncture (2462); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd vacutainer® eclipse¿ blood collection needle pre-attached holder, back flow was experienced on an unspecified number of units.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
G5: additional pma / 510(k)#: k982541.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: h.1 imdrf annex e grid (1): e2403 - no clinical signs, symptoms or conditions.H.1 imdrf annex f grid (1): f26 - no health consequences or impact.Investigation summary: bd did not receive any samples or photos for investigation.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure modes: defective locking mechanism and insufficient blood flow.Due to an unknown batch number and the unavailability of samples, the root cause is indeterminate.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE PRE-ATTACHED HOLDER
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23871503
Report Number1024879-2025-02274
Device Sequence Number5329530
Product Code JKA
UDI-Device Identifier50382903686501
UDI-Public(01)50382903686501
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K243207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368650
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown